# SDR SWAA2023111514444

- Difficulty date: October 24, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 72,222 hours, 42,818 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING DEFLECTION RIB IB ATTACH ANGLE CRACKED.<[01] REMOVED AND REPLACED L/W DEFLECTION RIB IB ATTACH ANGLE P/N 115A6260-1; LOT 1539646-1; IAW SRM 51-40-02-0G-0; LOCATED AND DRILLED HOLES IAW SRM 51-40-05-0G-0.;[02] COMPLETE
